Volume 1, Issue 3
On the Haar and Walsh Systems on a Triangle

Yu-Yu Feng & Dong-Xu Qi

DOI:

J. Comp. Math., 1 (1983), pp. 223-232

Published online: 1983-01

Preview Full PDF 174 2240
Export citation
  • Abstract

In this paper we establish the Haar and Walsh systems on a triangle. These systems are complete in $L_2(\Delta)$. The uniform convergence of the Haar-Fourier series and the uniform convergence by group of the Walsh-Fourish series for any continuous funciton are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-223, author = {Yu-Yu Feng and Dong-Xu Qi}, title = {On the Haar and Walsh Systems on a Triangle}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {223--232}, abstract = { In this paper we establish the Haar and Walsh systems on a triangle. These systems are complete in $L_2(\Delta)$. The uniform convergence of the Haar-Fourier series and the uniform convergence by group of the Walsh-Fourish series for any continuous funciton are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9698.html} }
TY - JOUR T1 - On the Haar and Walsh Systems on a Triangle AU - Yu-Yu Feng & Dong-Xu Qi JO - Journal of Computational Mathematics VL - 3 SP - 223 EP - 232 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9698.html KW - AB - In this paper we establish the Haar and Walsh systems on a triangle. These systems are complete in $L_2(\Delta)$. The uniform convergence of the Haar-Fourier series and the uniform convergence by group of the Walsh-Fourish series for any continuous funciton are proved.
Yu-Yu Feng & Dong-Xu Qi. (1970). On the Haar and Walsh Systems on a Triangle. Journal of Computational Mathematics. 1 (3). 223-232. doi:
Copy to clipboard
The citation has been copied to your clipboard